# SDR R61A2022032400214

- Difficulty date: March 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 16,180 hours, 10,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 7075T651100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND FWD FUSELAGE FLOOR CROSSBEAM AT FR 19,LBL 44. PERFORMED PERMANENT REPAIR FWD FUSELAGE FLOOR CROSSBEAM AT FR 19, LBL 44 IAW ETD 2022-170-009016.
